# SDR CALA2023080402421

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5330-04821 REVISION L (AD2015-02-14) HFEC SURFACE INSP OF LH KEEL BEAM MLG DOOR FWD HINGE FITTING FOUND A 125 INCH CRACK IN T HE FWD LUG RUNNING HORIZONTALLY FROM EDGE AFT CRACK IS MARKED IN RED AND IDENTIFIED WITH DOT CH1 IN CLOSE PROXIMITY PER HAECO LCQ N/R 9296612/36612 GEN BY V909079 RECEIVED AND REPLACED L/H FWD MAIN LANDING GEAR HINGE FITTING IAW A319 AIRBUS REPAIR INSTRUCTIONS R533-70500F BY MECH V080280 INSP BY N078625
